Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics.
Duke Mathematical JournalPrint ISSN: 0012-7094
Online ISSN: 1547-7398
Current: May 2021 : Volume 170 Issue 7
Coverage: 1935 - current
Frequency: Eighteen Times Per Year
Access: Available by subscription only.
Impact Factor: 2.194
Five-Year Impact Factor: 2.623
Journal Citation Reports® Ranking: #18 of 325 in Mathematics
Mathematical Citation Quotient (MCQ): 2.76